# SDR SWAA2021080336400

- Difficulty date: November 26, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ON IRSS 211 AT LT WING (1 EA) / REPLACED CORRUGATED PLATE TRAILING EDGE LOC ON IRSS 211 AT LT WING (1EA) IAW B737-700 SRM 51-40-02 AND DWG 115A2001 SHEET 54 REV - P/N NEW CORRUGATED PLATE IS 115A2781-3
